RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 195, Number 3, Pages 548–550 (Mi dan35803)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

From the existence of a nonmeasurable set of type $A_2$ there follows the existence of an uncountable set that contains no perfect subset of type $CA$

V. A. Lyubetskii

Lomonosov Moscow State University

Full text: PDF file (428 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.52
Presented: P. S. Novikov
Received: 18.03.1970

Citation: V. A. Lyubetskii, “From the existence of a nonmeasurable set of type $A_2$ there follows the existence of an uncountable set that contains no perfect subset of type $CA$”, Dokl. Akad. Nauk SSSR, 195:3 (1970), 548–550

Citation in format AMSBIB
\Bibitem{Lyu70}
\by V.~A.~Lyubetskii
\paper From the existence of a nonmeasurable set of type $A_2$ there follows the existence of an uncountable set that contains
no perfect subset of type $CA$
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 195
\issue 3
\pages 548--550
\mathnet{http://mi.mathnet.ru/dan35803}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0278936}


Linking options:
  • http://mi.mathnet.ru/eng/dan35803
  • http://mi.mathnet.ru/eng/dan/v195/i3/p548

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Keldysh, “The ideas of N. N. Luzin in descriptive set theory”, Russian Math. Surveys, 29:5 (1974), 179–193  mathnet  crossref  mathscinet  zmath
    2. V. G. Kanovei, “The development of the descriptive theory of sets under the influence of the work of Luzin”, Russian Math. Surveys, 40:3 (1985), 135–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. G. Kanovei, V. A. Lyubetskii, “On some classical problems of descriptive set theory”, Russian Math. Surveys, 58:5 (2003), 839–927  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. V. G. Kanovei, V. A. Lyubetskii, “On the Set of Constructible Reals”, Proc. Steklov Inst. Math., 247 (2004), 83–114  mathnet  mathscinet  zmath
    5. V. G. Kanovei, V. A. Lyubetskii, “Perfect subsets of invariant CA-sets”, Math. Notes, 77:3 (2005), 307–310  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:13
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019